Acta Mathematica, 2016, Volume 217

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders

Patrick Bernard PSL Research University Vadim Kaloshin University of Maryland at College Park Ke Zhang University of Toronto

Dynamical Systems mathscidoc:1911.43036

Acta Mathematica, 217, (1), 1-79, 2016
[ Download ] [ 2019-11-28 13:27:44 uploaded by actaadmin ] [ 241 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Universality in several-matrix models via approximate transport maps

Alessio Figalli ETH Z¨urich Alice Guionnet Universit´e de Lyon

Probability mathscidoc:1911.43037

Acta Mathematica, 217, (1), 81-176, 2016
[ Download ] [ 2019-11-28 13:31:52 uploaded by actaadmin ] [ 232 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Lower bounds for numbers of real solutions in problems of Schubert calculus

Evgeny Mukhin Indiana University,Purdue University Vitaly Tarasov Indiana University,Purdue University

Quantum Algebra mathscidoc:1911.43038

Acta Mathematica, 217, (1), 177-193, 2016
[ Download ] [ 2019-11-28 13:37:55 uploaded by actaadmin ] [ 297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Global bifurcation of steady gravity water waves with critical layers

Adrian Constantin King’s College London Walter Strauss Brown University Eugen Varv ˘ aruc ˘ a University of Vienna

Mathematical Physics mathscidoc:1911.43039

Acta Mathematica, 217, (2), 195-262, 2016
[ Download ] [ 2019-11-28 15:21:57 uploaded by actaadmin ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Maximum independent sets on random regular graphs

Jian Ding University of Chicago Allan Sly University of California, Berkeley Nike Sun Stanford University

Probability mathscidoc:1911.43040

Gold Award Paper in 2020

Acta Mathematica, 217, (2), 263-340, 2016
[ Download ] [ 2019-11-28 15:25:24 uploaded by actaadmin ] [ 278 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Local Hodge theory of Soergel bimodules

Geordie Williamson University of Sydney

Representation Theory mathscidoc:1911.43041

Acta Mathematica, 217, (2), 341-404, 2016
[ Download ] [ 2019-11-28 15:28:29 uploaded by actaadmin ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved